MathSciNet Relay Station
MathSciNet bibliographic data
MR1130494 (92f:93033) 93B18 (93C40)
Kanellakopoulos, Ioannis; Kokotović, Petar V.; Morse, A. Stephen Systematic design of adaptive controllers for feedback linearizable systems. IEEE Trans. Automat. Control 36 (1991), no. 11, 1217, 1241–1253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement